# SDR 02FDEA00007

- Difficulty date: January 3, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 21,152 hours, 4,708 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: AYG72991
- Condition: Loose
- Location: Ctr Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LAND GEAR LT TRUNNION BOLTS LOOSE.  REMOVED AND REPLACED BOLTS PER MM 32-15-01-4.
